Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Blisters on penis head. Could this be from sweat?

my bf has never cheated but today he has a small clusterore like small clear like blistwrs on his uead right side he works at avhospital and fishes alot he drinks alot more I dnt got anything never seen it before could this b from sweat I never seen it either I am clean he is to we got tested together befor we done anything
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that your boy friend has blisters on his glans penis.

This is due to infection of the glans ( Ballanitis) This is definitely not due to sweating .

Microscopic examination of a fluid from blister ( Swab Test)will help to find out the cause of the blister.

He needs to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily and topical local anaesthetic ointment like Neosporin .

Ensure that he washes his genitals with warm water twice daily.

Avoid sexual activities till it gets cured completely.
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor